MathSciNet Relay Station
MathSciNet bibliographic data
MR2448705 (2009h:65036) 65D30 (41A55 41A60)
Sidi, Avram Asymptotic expansions of Gauss-Legendre quadrature rules for integrals with endpoint singularities. Math. Comp. 78 (2009), no. 265, 241–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement